American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5701) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] T. A. Chapman. Compact Hilbert cube manifolds and the invariance of Whitehead torsion. Bull. Amer. Math. Soc. 79 (1973) 52-56. MR 0346794.
Abstract, references, and article information
View Article: PDF

[2] Louis F. McAuley. A topological Reeb-Milnor-Rosen theorem and characterizations of manifolds. Bull. Amer. Math. Soc. 78 (1972) 82-84. MR 0287524.
Abstract, references, and article information
View Article: PDF

[3] Richard K. Lashof. A nonsmoothable knot. Bull. Amer. Math. Soc. 77 (1971) 613-614. MR 0279815.
Abstract, references, and article information
View Article: PDF

[4] J. P. E. Hodgson. Correction to Poincaré complex thickenings and concordance obstructions. Bull. Amer. Math. Soc. 77 (1971) 480. MR 0276975.
Abstract, references, and article information
View Article: PDF

[5] Ping-Fun Lam. On a theorem of B. Von Kerékjártó. Bull. Amer. Math. Soc. 77 (1971) 230-234. MR 0267557.
Abstract, references, and article information
View Article: PDF

[6] William Haver. A characterization theorem for cellular maps. Bull. Amer. Math. Soc. 76 (1970) 1277-1280. MR 0267538.
Abstract, references, and article information
View Article: PDF

[7] J. P. E. Hodgson. Poincaré complex thickenings and concordance obstructions. Bull. Amer. Math. Soc. 76 (1970) 1039-1043. MR 0264672.
Abstract, references, and article information
View Article: PDF

[8] C. P. Rourke and B. J. Sanderson. Some results on topological neighbourhoods. Bull. Amer. Math. Soc. 76 (1970) 1070-1072. MR 0271952.
Abstract, references, and article information
View Article: PDF

[9] Charles D. Bass and Robert J. Daverman. A self-universal crumpled cube which is not universal. Bull. Amer. Math. Soc. 76 (1970) 740-742. MR 0263050.
Abstract, references, and article information
View Article: PDF

[10] C. D. Feustel. On pasting balls to handlebodies. Bull. Amer. Math. Soc. 76 (1970) 720-722. MR 0259888.
Abstract, references, and article information
View Article: PDF

[11] T. A. Chapman. Four classes of separable metric infinite-dimensional manifolds. Bull. Amer. Math. Soc. 76 (1970) 399-403. MR 0253375.
Abstract, references, and article information
View Article: PDF

[12] David W. Henderson and R. Schori. Topological classification of infinite dimensional manifolds by homotopy type. Bull. Amer. Math. Soc. 76 (1970) 121-124. MR 0251749.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1